# SDR AALA201904129010

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 30,992 hours, 12,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST BOTTLE REQUIRED SERVICING. MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
